[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] burning site



I have occasionally had problems with sites that become painful, but for 
about the last oh, 4 sites every one has been painful.  It doesn't hurt all 
day long, it's just that I can feel it... kind of a awkwardness... and then 
when I do any bolus- no matter how large or small- it stings.  I use the 
minimed quicksets, by the way.  I have used these before with no problems.  
I move my sites around to various spots on my tummy every time.  What could 
be the problem?  My sugars are fine, so I am getting insulin, so this isn't 
an emergency and I'm not going to take the site out unless it gets 
unbearable, but this is just too weird.  Thanks!
Julie

_________________________________________________________________
Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml